# SDR REXA201100468

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 17,792 hours, 15,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 60 PERCENT FSH AT WL 69.0 AFT.  FLANGE RADIUS FAILED NDT INSPECTION.  REPAIRED IAW SRM 51-42-06, 51-42-22, AND BOMBARDIER REO 601R-53-41-889.
